# SDR AALA20000288

- Difficulty date: February 11, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105924005
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT ON COAT CLOSET NEAR 1L DOOR BROKEN.  REPLACED EMERGENCY EXIT LIGHT ON COAT CLOSET NEAR 1L DOOR.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
